# SDR CALA0000122

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FORWARD ADF FAIRING SUPPORT BRACKET CRACKED AT L/E WING ROOT.  THE SUPPORT BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-5.
